# SDR SWAA2021021541358

- Difficulty date: January 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 540 BL0-LBL25 WL 208 / REMOVED; LOCATED; DRILLED AND INSTALLED A NEW BREAK ASSY. AT STA540; BL0-LBL25 WL208 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; REF. BOEING DWG: 143A0060
